Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 351, Pages 101–116 (Mi znsl28)  

On distributions of passage times of Brownian motion with jumps

A. N. Borodin


Abstract: Brownian motion with jumps that is the sum of Brownian motion and compound Poisson process is considered. It is assumed that the distribution of jumps is symmetric exponential. The formula for the Laplace transform of the distribution of time spend by Brownian motion with jumps upper than some level is obtained.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 152:6, 853–861

UDC: 519.21
Received: 01.12.2007

Citation: A. N. Borodin, “On distributions of passage times of Brownian motion with jumps”, Probability and statistics. Part 12, Zap. Nauchn. Sem. POMI, 351, POMI, St. Petersburg, 2007, 101–116; J. Math. Sci. (N. Y.), 152:6 (2008), 853–861

Citation in format AMSBIB
\Bibitem{Bor07}
\by A.~N.~Borodin
\paper On distributions of passage times of Brownian motion with jumps
\inbook Probability and statistics. Part~12
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 351
\pages 101--116
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl28}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 152
\issue 6
\pages 853--861
\crossref{https://doi.org/10.1007/s10958-008-9102-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55049122727}


Linking options:
  • http://mi.mathnet.ru/eng/znsl28
  • http://mi.mathnet.ru/eng/znsl/v351/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:188
    Full text:53
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022